RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 6, Pages 1291–1293 (Mi dan44655)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On a problem with prime numbers

A. A. Karatsuba

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (380 kB)

Bibliographic databases:
UDC: 511
Presented: И. М. Виноградов
Received: 13.03.1981

Citation: A. A. Karatsuba, “On a problem with prime numbers”, Dokl. Akad. Nauk SSSR, 259:6 (1981), 1291–1293

Citation in format AMSBIB
\Bibitem{Kar81}
\by A.~A.~Karatsuba
\paper On a problem with prime numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 6
\pages 1291--1293
\mathnet{http://mi.mathnet.ru/dan44655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0628796}
\zmath{https://zbmath.org/?q=an:0483.10043}


Linking options:
  • http://mi.mathnet.ru/eng/dan44655
  • http://mi.mathnet.ru/eng/dan/v259/i6/p1291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. N. Zhitkov, “On Waring's problem with nonintegral exponent”, Math. USSR-Izv., 25:3 (1985), 443–454  mathnet  crossref  mathscinet  zmath
    2. S. A. Gritsenko, N. N. Motkina, “O razreshimosti uravneniya Varinga v naturalnykh chislakh spetsialnogo vida”, Chebyshevskii sb., 17:1 (2016), 37–51  mathnet  elib
  • Number of views:
    This page:48
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020